Follow
Evgeniy Petrov
Evgeniy Petrov
Institute of Applied Mathematics and Mechanics NAS of Ukraine
Verified email at imath.kiev.ua - Homepage
Title
Cited by
Cited by
Year
Diameter and diametrical pairs of points in ultrametric spaces
D Dordovskyi, O Dovgoshey, E Petrov
P-Adic Numbers, Ultrametric Analysis, and Applications 3, 253-262, 2011
412011
On the Gomory–Hu inequality
EA Petrov, AA Dovgoshey
Journal of Mathematical Sciences 198 (4), 392-411, 2014
282014
Subdominant pseudoultrametric on graphs
AA Dovgoshey, EA Petrov
Sbornik: Mathematics 204 (8), 1131, 2013
242013
How rigid the finite ultrametric spaces can be?
O Dovgoshey, E Petrov, HM Teichert
Journal of Fixed Point Theory and Applications 19, 1083-1102, 2017
222017
From isomorphic rooted trees to isometric ultrametric spaces
O Dovgoshey, E Petrov
p-Adic Numbers, Ultrametric Analysis and Applications 10, 287-298, 2018
202018
On spaces extremal for the Gomory-Hu inequality
O Dovgoshey, E Petrov, HM Teichert
P-Adic Numbers, Ultrametric Analysis, and Applications 7, 133-142, 2015
202015
Weak similarities of finite ultrametric and semimetric spaces
E Petrov
p-Adic Numbers, Ultrametric Analysis and Applications 10, 108-117, 2018
192018
Weak similarities of metric and semimetric spaces
O Dovgoshey, E Petrov
Acta Mathematica Hungarica 141, 301-319, 2013
172013
Ball-preserving mappings of finite ultrametric spaces
E Petrov
arXiv preprint arXiv:1302.5896, 2013
172013
Properties and morphisms of finite ultrametric spaces and their representing trees
O Dovgoshey, E Petrov
p-Adic Numbers, Ultrametric Analysis and Applications 11, 1-20, 2019
142019
Ptolemaic spaces
AA Dovgosheı, EA Petrov
Siberian Mathematical Journal 52 (2), 222-229, 2011
11*2011
On some extremal properties of finite ultrametric spaces
O Dovgoshey, E Petrov
p-Adic Numbers, Ultrametric Analysis and Applications 12 (1), 1-11, 2020
92020
Fixed point theorem for mappings contracting perimeters of triangles
E Petrov
Journal of Fixed Point Theory and Applications 25 (3), 74, 2023
82023
On the removal of singularities of the Orlicz–Sobolev classes
EA Sevost’yanov, RR Salimov, EA Petrov
Journal of Mathematical Sciences 222, 723-740, 2017
82017
Metric products and continuation of isotone functions
O Dovgoshey, E Petrov, G Kozub
Mathematica Slovaca 64, 187-208, 2014
82014
Minimal universal metric spaces
V Bilet, O Dovgoshey, M Kucukaslan, E Petrov
arXiv preprint arXiv:1503.00667, 2015
62015
On a Weighted Generalization of Kendall’s Tau Distance
AB Piek, E Petrov
Annals of Combinatorics 25 (1), 33-50, 2021
42021
О равностепенной непрерывности гомеоморфизмов классов Соболева и Орлича–Соболева в замыкании области
ЕА Севостьянов, ЕА Петров
Український математичний журнал, 1564-1576, 2017
42017
On the uniqueness of continuation of a partially defined metric
E Petrov
Theory and Applications of Graphs 10 (1), 1, 2023
32023
Quasisymmetric mappings in b-metric spaces
EA Petrov, RR Salimov
Journal of Mathematical Sciences 256 (6), 770-778, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20